Adaptive sequential design for regression on multiresolution bases

Cohen, S., Déjéan, Sébastien and Gadat, Sébastien (2012) Adaptive sequential design for regression on multiresolution bases. Statistics and Computing, 22 (2). pp. 753-772.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28475
Item Type: Article
Language: English
Date: 2012
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:50
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:28475
URI: http://publications.ut-capitole.fr/id/eprint/16571

Actions (login required)

View Item View Item